# SDR 03294633

- Difficulty date: October 21, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N633BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7274
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY TRACK LIGHTING AFT OF THE EMERGENCY EXIT ROW WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL CLEANED THE WIRE TERMINALS AT THE CONNECTION.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
